Theoretical and Mathematical Physics

, Volume 89, Issue 2, pp 1169–1173 | Cite as

Perturbation theory for relativistic three-dimensional two-particle quasipotential equations

  • A. A. Atanasov
  • E. S. Pisanova
Article

Keywords

Perturbation Theory Quasipotential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. G. Kadyshevskii, R. M. Mir-Kasimov, and N. B. Skachkov, Fiz. Elem. Chastits At. Yadra,2, 636 (1972).Google Scholar
  2. 2.
    E. D. Kagramanov, R. M. Mir-Kasimov, and S. M. Nagiev, Preprint ICTP IC/89/43, Trieste (1989).Google Scholar
  3. 3.
    P. V. Elyutin and V. D. Krivchenkov, Quantum Mechanics [in Russian], Nauka, Moscow (1976).Google Scholar
  4. 4.
    E. A. Dei, V. N. Kapshai, and N. B. Skachkov, Teor. Mat. Fiz.,69, 55 (1986).Google Scholar
  5. 5.
    A. D. Donkov, V. G. Kadyshevskii, M. D. Mateev, and R. M. Mir-Kasimov, Teor. Mat. Fiz.,8, 61 (1971).Google Scholar
  6. 6.
    N. M. Atakishev, R. M. Mir-Kasimov, and Sh. M. Nagiev, Teor. Mat. Fiz.,44, 47 (1980).Google Scholar
  7. 7.
    E. D. Kagramanov, R. M. Mir-Kasimov, and S. M. Nagiev, Preprint ICTP IC/89/42, Trieste (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. A. Atanasov
  • E. S. Pisanova

There are no affiliations available

Personalised recommendations